Advances in Dynamical Systems and Applications (ADSA)

Volume 11, Number 1 (2016)





Asymptotic Stability of Periodic Solutions for Differential Equations
pp. 114
Zouhair Diab and Amar Makhlouf

Local and Global Sensitivity Analysis in a Discrete-Time SEIS Epidemic Model
pp. 1533
Najat Ziyadi and Abdul-Aziz Yakubu


Zero-Free Regions For Polar Derivative Of Polynomials With Special Coefficients
Pp. 35-39
P:Ramulu, C:Gangadhar And G:L:Reddy





 All rights are reserved with Research India Publications                             Home  Journals  Contact